IJPAM: Volume 66, No. 2 (2011)

ANALYSIS OF THE COMPONENT-BASED RELIABILITY
IN COMPUTER NETWORKS

Saulius Minkevicius$^1$, Vladimiras Dolgopolovas$^2$
$^1$VU Institute of Mathematics and Informatics
4, Akademijos, Vilnius, 08663, LITHUANIA
$^{1,2}$Vilnius University
24, Naugarduko, Vilnius, 03225, LITHUANIA
$^1$e-mail: [email protected]


Abstract.Performance in terms of reliability of computer networks motivates this paper. Limit theorems on the queue length and virtual waiting time in open queueing networks in heavy traffic are derived and applied to a reliability model for computer networks where we relate the time of failure of a computer network to the system parameters.

Received: October 28, 2010

AMS Subject Classification: 60K25, 60G70, 60F17

Key Words and Phrases: performance evaluation, reliability theory, queueing theory, mathematical models of technical systems, open queueing network, heavy traffic, the probability limit theorem, queue length of customers, virtual waiting time of customers

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 66
Issue: 2